Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Unprotected sex. Took next choice, brown vaginal discharge, delayed periods. Was the pill effective?

i took next choice on november 9 2012 because the night before my boyfriend and i had unprotected sex. i had brown discharge about a week later that laster 5 or 6 days and my period should be here by now. i have never had regular periods but i was wondering if you knew if these were symptoms that the pill worked? i took it within 12 hours of sex
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016

Pregnancy is possible only if unprotected sex is done around ovulation time.
You took NEXT CHOICE emergency pill within 12hrs of unprotected sex. You have to take also second tab 12hrs apart. Then it gives more than 90% efficacy.
Now you got brown vaginal discharge and period began. It is probably due to withdrawal bleeding of the pill. So don't be much worried. Also consult with your doctor regarding irregular period and need some investigation to detect underlying pathology.
Be well and practice safe sex in future.
Answered: Wed, 27 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor